RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Molev, Alexander Ivanovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 11

Number of views:
This page:612
Abstract pages:4097
Full texts:1333
References:387
Candidate of physico-mathematical sciences (1986)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: ,
Website: http://www.maths.usyd.edu.au:8000/u/alexm
Keywords: representation theory; quantum groups: algebraic combinatorics.
   
Main publications:
  • A. I. Molev. A basis for representations of symplectic Lie algebras // Comm. Math. Phys. 201 (1999), 591–618.
  • A. I. Molev and B. E. Sagan. A Littlewood-Richardson rule for factorial Schur functions // Trans. AMS 351 (1999), 4429–4443.
  • A. I. Molev. Finite-dimensional irreducible representations of twisted Yangians // J. Math. Phys. 39 (1998), 5559–5600.
  • A. Molev, M. Nazarov and G. Olshanskii. Yangians and classical Lie algebras // Russian Math. Surveys 51 (1996), 205–282.
  • A. I. Molev. On the algebraic structure of the Lie algebra of vector fields on the line // Math. USSR Sbornik 62 (1989), 83–94.

http://www.mathnet.ru/eng/person17912
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207046

Publications in Math-Net.Ru
2017
1. A. I. Molev, E. E. Mukhin, “Eigenvalues of Bethe vectors in the Gaudin model”, TMF, 192:3 (2017),  369–394  mathnet  mathscinet  elib; Theoret. and Math. Phys., 192:3 (2017), 1258–1281  isi  scopus
2014
2. A. I. Molev, E. Ragoucy, “The MacMahon Master Theorem for right quantum superalgebras and higher Sugawara operators for $\widehat{\mathfrak{gl}}_{m|n}$”, Mosc. Math. J., 14:1 (2014),  83–119  mathnet  mathscinet  isi
2010
3. A. P. Isaev, A. I. Molev, “Fusion procedure for the Brauer algebra”, Algebra i Analiz, 22:3 (2010),  142–154  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:3 (2011), 437–446  isi  scopus
2006
4. A. I. Molev, “Representations of the twisted quantized enveloping algebra of type $C_n$”, Mosc. Math. J., 6:3 (2006),  531–551  mathnet  mathscinet  zmath  isi
5. Mark J. Hopkins, Alexander I. Molev, “A $q$-Analogue of the Centralizer Construction and Skew Representations of the Quantum Affine Algebra”, SIGMA, 2 (2006), 092, 29 pp.  mathnet  mathscinet  zmath  isi  scopus
1996
6. A. I. Molev, M. L. Nazarov, G. I. Olshanskii, “Yangians and classical Lie algebras”, Uspekhi Mat. Nauk, 51:2(308) (1996),  27–104  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 51:2 (1996), 205–282  isi  scopus
1989
7. A. I. Molev, “The Gel'fand–Tsetlin basis for irreducible unitarizable representations $u(p,q)$ with a leading weight”, Funktsional. Anal. i Prilozhen., 23:3 (1989),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:3 (1989), 236–238  isi
1987
8. A. I. Molev, “On the algebraic structure of the Lie algebra of vector fields on the line”, Mat. Sb. (N.S.), 134(176):1(9) (1987),  82–92  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:1 (1989), 83–94
1986
9. A. I. Molev, L. M. Tsalenko, “Representations of the symmetric group in the free Lie (super-) algebra and in the space of harmonic polynomials”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 150–152  isi
10. A. I. Molev, “On the growth of some Lie algebras of vector fields”, Uspekhi Mat. Nauk, 41:2(248) (1986),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 213–214  isi
1984
11. A. I. Molev, “A proof of the Kirillov–Kontsevich formula”, Uspekhi Mat. Nauk, 39:1(235) (1984),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:1 (1984), 171–172  isi

2019
12. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin, “Grigori Iosifovich Olshanski (on his 70th birthday)”, Uspekhi Mat. Nauk, 74:3(447) (2019),  193–213  mathnet  elib; Russian Math. Surveys, 74:3 (2019), 555–577  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020